Mathematische Nachrichten

Cover image for Vol. 285 Issue 7

May 2012

Volume 285, Issue 7

Pages 791–935

  1. Cover Picture

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Research Articles
    1. You have free access to this content
      Cover Picture

      Article first published online: 25 APR 2012 | DOI: 10.1002/mana.201290006

  2. Issue Information

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Research Articles
    1. You have free access to this content
      Issue Information

      Article first published online: 25 APR 2012 | DOI: 10.1002/mana.201290007

  3. Contents

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Research Articles
    1. You have free access to this content
      Contents: (Math. Nachr. 7/2012) (pages 791–793)

      Article first published online: 25 APR 2012 | DOI: 10.1002/mana.201210407

  4. Editor's Choice

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Research Articles
  5. Research Articles

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Research Articles
    1. A model structure approach to the finitistic dimension conjectures (pages 821–833)

      M. Cortés Izurdiaga, S. Estrada and P. A. Guil Asensio

      Article first published online: 10 JAN 2012 | DOI: 10.1002/mana.201000116

SEARCH

SEARCH BY CITATION